MAUDE Adverse Event Report: SURE-T PARADIGM; CONTACT DETACH G29 60/6 PCC

SURE-T PARADIGM; CONTACT DETACH G29 60/6 PCC
Model Number MMT-864
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Tissue Breakdown (2681)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2020, the patient reported that she experienced high blood glucose.Therefore, she decided to check and potentially change her infusion set.At this time, she reported that cannula was not present when she removed the infusion set as she noticed that the needle had detached.Further, on monday, (b)(6) 2020, she saw her physician and her x-ray confirmed that the needle was in her abdomen.The next day, on tuesday, (b)(6) 2020, the surgeon was involved to remove the needle and on thursday, (b)(6) 2020, the surgeon removed the needle in an outpatient procedure that took place in the health care professional's office.Reportedly, on (b)(6) 2020, her stitches were removed.No further information available.

Brand Name
SURE-T PARADIGM
Common Device Name
CONTACT DETACH G29 60/6 PCC
MDR Report Key10873107
Report Number3003442380-2020-00458
Device Sequence Number3803297
Product Code FPA
UDI-Device Identifier05705244005778
UDI-Public05705244005778
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/01/2021
Device Model NumberMMT-864
Device Lot Number5222023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2020
Initial Report FDA Received Date11/20/2020
Patient Sequence Number1